# SDR SWAA2021111833917

- Difficulty date: October 26, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 68,452 hours, 40,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR STRUCTURE INTERCOSTAL S25L BETWEEN STA 500-500A CRACKED ; / [01] REMOVED DAMAGE INTERCOSTAL FROM FWD CARGO PER 737-700 SRM 51-40-02-0G-0-A00729 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT; [02] REMOVED INTERCOSTAL AS PER SRM 51-40-02-0G-0; [03] LOCATED AND DRILL HOLE NEW INTERCOSTAL AS PER SRM 51-40-05; [04] VERIFIED STEPS 1 TO 3.; [05] OK TO TREAT AND PRIME; [06] TREATED AND PRIMER DRILL HOLE NEW INTERCOSTAL AS PER SRM 51-20-01-0G-0 AND AMM 51-21--72-370-804; [07] VERIFIED 6. OK TO INSTALL INTERCOSTAL; [08] INSTALLED NEW INTERCOSTAL AS PER SRM 51-40-02-0G-0 AND DWG 143A7505.
